# SDR A6WA201312064420

- Difficulty date: December 6, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 26,811 hours, 25,754 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DOOR NET TIE DOWN SUPPORTS HAVE CORROSION & GOUGES ON TOP SURFACE ON ALL THREE.  REMOVED THREE EACH CARGO DOOR NET TIE DOWN SUPPORTS & INSTALLED SERVICEABLE TIE DOWN SUPPORTS IAW CRJ 200 SRM 51-42-06 & 51-42-21.
